# SDR AMWA22

- Difficulty date: August 18, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 182,776 hours, 26,257 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE178
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERT STAB, THE RIB FLANGES AT CANTED STAB STA 39.289 AND STAB STA 54.026 WERE FOUND CRACKED.  REPAIRED FLANGE IN ACCORDANCE WITH BEECH STRUCTURAL MANUAL P/N 114-590021-9, 51-70-03.
